Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the selfadjointness of Dirac operators with anomalous magnetic moment


Authors: F. Gesztesy, B. Simon and B. Thaller
Journal: Proc. Amer. Math. Soc. 94 (1985), 115-118
MSC: Primary 35P05; Secondary 47F05, 81C10
MathSciNet review: 781067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new proof of Behncke's remarkable result that the Coulombic Dirac equation with nonzero anomalous magnetic moment is essentially selfadjoint (on $ C_{00}^\infty {({R^3})^4}$) for any value of the Coulomb charge.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P05, 47F05, 81C10

Retrieve articles in all journals with MSC: 35P05, 47F05, 81C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781067-X
PII: S 0002-9939(1985)0781067-X
Article copyright: © Copyright 1985 American Mathematical Society